# SDR F3LA2013091600908

- Difficulty date: August 27, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 19,289 hours, 7,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53470402208
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS OUT OF SERVICE FOR C4/S1 CHECK.  LOWER FUSELAGE AT FR 53, STRINGER 37L, DENTED WITH A GOUGE IN THE CENTER.   REPAIRED IAW SRM 53-41-11, PB201.
